# SDR HEEA065981

- Difficulty date: January 13, 2000
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N81832
- Make and model: Bolkms BO105S
- Aircraft serial: S828
- Engine: Allsn 250C20B
- System (JASC): 7250 · Turbine Section
- Part: Tie Bolt
- Part number: 23008020
- Condition: Mismanufactured
- Location: Turbine Section
- Component: 6898735
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

RECEIVING INSPECTION REVEALED FREE LENGTH .0005 INCH OVER SERVICEABLE LIMITS.
